# SDR SWAA072806

- Difficulty date: June 4, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 40,306 hours, 33,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DOOR WAS NOT DISARMED, DID NOT DEPLOY.  INSTALLED EVAC SLIDE PER MM.
